Table of Contents
International Journal of Analysis
Volume 2015, Article ID 980728, 8 pages
http://dx.doi.org/10.1155/2015/980728
Research Article

On Equalities Involving Integrals of the Logarithm of the Riemann -Function with Exponential Weight Which Are Equivalent to the Riemann Hypothesis

1Laboratoire de Physique de la Matière Vivante, IPSB, BSP 408, Ecole Polytechnique Fédérale de Lausanne, 1015 Lausanne, Switzerland
2Research Center for Mathematics and Physics (CERFIM), P.O. Box 1132, 6600 Locarno, Switzerland

Received 30 April 2015; Revised 4 September 2015; Accepted 6 September 2015

Academic Editor: Remi Léandre

Copyright © 2015 Sergey K. Sekatskii et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergey K. Sekatskii, Stefano Beltraminelli, and Danilo Merlini, “On Equalities Involving Integrals of the Logarithm of the Riemann -Function with Exponential Weight Which Are Equivalent to the Riemann Hypothesis,” International Journal of Analysis, vol. 2015, Article ID 980728, 8 pages, 2015. https://doi.org/10.1155/2015/980728.